Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have itchy and whitish outer vagina. Is it because of miscarriage ?

I had a miscarriage about 6 days ago and my outer vagina is itching and noticed that at some places it looks whitish as if I had soaked it in water for sometime. I am 30 years old,about 1.7 m tall maybe and I weigh 54kg this was my 3rd miscarriage. Drs have run test to find out what could course them but they all came back negative. is there any help I can get?
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hello .welcome to healthcare magic. you might be having a mild infection in your vagina which could give rise to itching. your gynaecologist can do a visual inspection and guide you. there are many causes of misscariages, some well known and some not so well defined. do not worry and have patience. many a times the cause remains unknown and the woman goes on to have a full term pregnancy. also im sure all the immunological causes have also been ruled out right?
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor